Translator Disclaimer
November/December 2013 Global regularity of solutions to the Boussinesq equations with fractional diffusion
Zhaoyin Xiang, Wei Yan
Adv. Differential Equations 18(11/12): 1105-1128 (November/December 2013).

Abstract

In this paper, we show the global existence of the classical solutions to the Boussinesq equations with fractional diffusion by using energy methods, the Fourier localization technique, and Bony's paraproduct decomposition.

Citation

Download Citation

Zhaoyin Xiang. Wei Yan. "Global regularity of solutions to the Boussinesq equations with fractional diffusion." Adv. Differential Equations 18 (11/12) 1105 - 1128, November/December 2013.

Information

Published: November/December 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1280.35117
MathSciNet: MR3129019

Subjects:
Primary: 35Q , 76D

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 11/12 • November/December 2013
Back to Top